# SDR DALA1024821506

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 81,052 hours, 16,554 cycles
- Engine: Ge CF680C2B4
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEEMAKER ON RT SIDE 407 EMITS SMOKE AND ELECTRICAL ODOR. CIRCUIT BREAKER PULLED FWD TO NEF,  IMX REPLACED R2 COFFEEMAKER. SYS OPS IS NORMAL.
